Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the dosage of Ceftum,Doxt and Metrogyl tablets for PID treatment?

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6012 Questions

default
Posted on Wed, 26 Mar 2014 in Vaginal and Uterus Health
Question: I have been diagnosed with PID. I am taking Ceftum 500 1 tab twice daily, Doxt 100 1 tab twice daily and Metrogyl 400 1 tab thrice daily. is that sufficient? should my husband be taking some medicines as well? I gave birth to a baby 1 year back. My symptoms include heavy bleeding since menstruation re-started (8 months after delivery), severe chronic lower abdominal cramping pain, chills, lower back pain, fatigue.No vaginal swab was not taken. I have already started taking the antibiotics, what to do now? Which medicines should my husband take, please suggest? And how to screen for STDs?
doctor
Answered by Dr. Aarti Abraham 17 minutes later
Brief Answer: SUFFICIENT MEDICATION, HUSBAND ALSO SHOULD TAKE. Detailed Answer: Hello Thanks for trusting us with your health concern. Actually, a vaginal swab ensures that the specific offending organism is targetted and treated accordingly. You have been started empirically on antibiotics that cover most pelvic infections, so it should be sufficient. How many days course has been prescribed by you? Yes, most such infections are sexually transmitted, so your husband also should be examined and then treated. If this is not possible, he can take empirical course of FAS - 3 kit or AF - 3 kit , as it covers most infectious organisms. Also use condoms during sex till your antibiotics are completed. Screening for STDs includes physical genital examination, culture of any discharge , vaginal swab, urethral swab. All the best PLease feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 7 hours later
Hello Doctor, Thank you for your prompt and helpful reply. Please elaborate on the FAS - 3 kit or AF - 3 kit, how to take it, the dosage, where to get it and such things. Thank you.
doctor
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer: AS BELOW Detailed Answer: It is easily available at any chemist's shop. It contains one tablet of Fluconazole, one tablet of Azithromycin and 2 tablets of Secnidazole. They have to be consumed only once ( single dose. )
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 18 hours later
So all the tablets are to be taken all at once or separately on the same day?
doctor
Answered by Dr. Aarti Abraham 6 hours later
Brief Answer: DIRECTED BELOW Detailed Answer: 1. Azithromycin has to be taken on empty stomach early in the morning ( before breakfast ). 2. Fluconazole can be taken after lunch. 3. Two white tablets ( secnidazole ) both have to be taken together after dinner. So you will complete all 4 tablets ( the whole kit ) in one day.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Back pain

doctor1 MD

I delivered my last child on August 31, 2010. Eight weeks after, I had my post-partum check up and had an IUD inserted. By the end November 2010, I started noticing a pain in my left flank area. It was a dull aching pain, but when massaged deeply, would go down my back, wrap around the front of my hip and make the front of my leg go numb. I went to the chiropractor for about two months, then with no results, visited my primary doctor. Blood and urine tests were fine. MRI showed slight bulging in the RIGHT L5, S1 discs. Went to 25 physical therapy visits with still no relief. I gave up for a while on finding out what was wrong. By February 2012 (guessing), I had my Mirena pulled out by my OBGYN. I had been having lots of stomach pain and my husband had a vasectomy, so I really didn t need the birth control anymore anyway. By October 2012, I believe, I had an ultrasound because I was having lots of pain and cramping in my stomach. Results were normal. By then end of 2012, I was experiencing extreme fatigue and visited my new primary doctor. We tried different antidepressants until I stayed on Effexor XR beginning April 2013. I started seeing a massage therapist once a week beginning in probably August of 2013 for my back, with no relief at all. Extreme fatigue continued and after blood work kept coming back fine, he sent me to a cardiologist. In November 2013 I was diagnosed with Postural Orthostatic Tachycardia Syndrome (POTS). I was put on 5mg of Midodrine 3 times a day. My fatigue disappeared almost immediately. The pain in my back has always been there since November of 2010, but I was ready to try again since I was seeing a new primary doctor. He sent me to a pain management doctor who has now done 3 nerve injections, all with no relief from the flank pain (Deep massage did not seem to bother and make the front of my leg go numb though). Another MRI was ordered, and this one had the same results as the first, except I had a mild dehydration on the left side at L4,L5. My primary doctor still did not believe it was the cause for my flank pain, so he ordered a CT. Those results came back this week showing I had a swollen uterus. Since I am up do date with my pap smears and I had an ultrasound that showed nothing about 18 months prior, he does not believe this is the reason for the left flank pain either. I am completely at a loss and don t know what to do next. The pain management doctor said that it could be from the POTS. It has been going on for so long now that want to go down every avenue and rule everything else out before I just accept it as a POTS symptom. Sometimes when lying on my stomach, it seems to relive a little bit of the flank pain. The massage has just been aggravating it lately, and also laying on my right side seems to aggravate it. Since I can pinpoint when the pain started, I ve wondered if it could have had something to do with my last delivery or even the epidural from the delivery. I could use any insight or ideas that could maybe trigger an idea for my primary doctor. It has been almost 4 years since I realized the pain starting (and I have a high pain tolerance, so it could have been there for longer). I know this is a lot of information, but thank you in advance!

doctor1 MD

I have had 2 spine surgeries (L4, L5) Discectomy 1st 15 years ago and the last June 2009. I was told at the last surgery I would have to have a fusion of L4, L5, sacrum. In the last few weeks, my back has been hurting alot along with my right testicle. I asked my Dr about this, and he said the 2 are not related. However, My testicle only hurts whne my back hurts and the Dr cannot give me another reaon for the pain. Is this because of the back pain? Also, if I do have the fusion, how much range of motion will I lose?

doctor1 MD

hello myself raju. since the last two years i have been musterbating 3 to 4 times a day in regular basis. from the initial stage i got a lower back pain on the lower side of my back bone. since the last 1 year i feel sexually week and had night falls in regular basis. my back pain was increasing and now i have stopped musterbating but i have a severe backpain on my back bone and every part of my body. the night fall is reduced and already comes to an end. pennis size is also getting small. please help me to overcome from this hell

doctor1 MD

Hello doctor, i am suffering from low back pain shoulder pain and have have numbness in the arms during nights.today i visited orthopaedic, he prescribed me a pain killer and libotryp tablets. i wanted to know whether tablet libotryp is usefull in releiving pain and numbness?

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?